# SDR 99ZZZX3415

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N4402
- Make and model: Braero BAE125800A
- Aircraft serial: 258199
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 258WS20052A
- Condition: Cracked
- Location: Aileron
- Part time: 4,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS WERE REMOVED FOR NDT INSPECTION.  RIGHT AILERON CENTER UPPER HINGE BEARING MOUNT CRACKED ON AFT SIDE.  NEW HINGE BRACKET INSTALLED.
